# SDR 2002UALA00305

- Difficulty date: February 26, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 39,042 hours, 22,611 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964421
- Part serial: 1365
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO CABIN PRESSURIZATION PROBLEMS.  DURING ONE-PACK OPERATION, THE RIGHT FLOW CONTROL VALVE (PACK VALVE) FAILED IN THE CLOSED POSITION.  REPLACED RIGHT FLOW CONTROL VALVE (PACK VALVE) THEN PRESSURIZED AIRCRAFT, WHICH HELD PRESSURE.
